MathSciNet Relay Station
MathSciNet bibliographic data
MR523600 (80h:46052) 46E99 (42B30 46F05)
Goldberg, David A local version of real Hardy spaces. Duke Math. J. 46 (1979), no. 1, 27–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement